Bifurcation and Stability Analysis of a Food Web in a Chemostat
S.M. Sohel Rana1 Show affiliations
- University of Dhaka, Bangladesh
Journal of Mathematics and Statistics, Volume 12, Issue 4, pp. 213–224 · doi.org/10.3844/jmssp.2016.213.224
Abstract
In this study, a classical model describing a food web in a chemostat involving three species competing for non-reproducing, growth rate-limiting nutrient in which one of the competitors predates on one of the other competitors is considered. Quantitative analyses of non-negativity and boundedness of solution trajectories, dissipativity, behavior around equilibria, global stability and persistence of the model equations are analyzed. We present the global stability of equilibria by constructing a Lyapunov function. Hopf bifurcation theory is applied.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Rana, S. S. (2016). Bifurcation and Stability Analysis of a Food Web in a Chemostat. Journal of Mathematics and Statistics, 12(4), 213–224. https://doi.org/10.3844/jmssp.2016.213.224
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
